# SDR SAJF201105150016

- Difficulty date: May 15, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N18710
- Make and model: Boeing 747409F
- Aircraft serial: 30767
- Aircraft time: 42,527 hours, 6,894 cycles
- System (JASC): 3251 · Steering Unit
- Part: Actuator
- Part number: 1U11715
- Part serial: 1264AW
- Condition: Malfunctioned
- Location: Nlg Steering
- Part time: 105,092 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(B-18710), DURING TAKEOFF ROLL "BODY GEAR CTR" MSG DISPLAYED AT 50-60 KT, ACFT ABORTED TAKEOFF. CHECK CMC FOUND FAULT CODE 32057A RT B/G STEERING LT ACTUATOR UNCOMMAND EXTENSION.  INVESTIGATION FOUND BLG STEERING ACTUATOR FAILURE DUE TO MOISTURE INGRESS INTO SW1/SW2 FROM CONNECTOR WHICH CAUSED INSULATION RESISTANCE OUT OF LIMIT AND RESULTED IN UNLOCKED INDICATION. PAINTING WAS FOUND AT ADJACENT OF SW CONNECTOR.
